Show simple item record

dc.contributor.authorLee, Jonathan D.
dc.contributor.authorRiet, Ago-Erik
dc.date.accessioned2015-06-22T11:20:07Z
dc.date.available2015-06-22T11:20:07Z
dc.date.issued2015-06-23
dc.identifier.citationLee & Riet. Discrete Mathematics (2015) Vol. 338, Issue 12, pp. 2356-2362. doi: 10.1016/j.disc.2015.05.028en
dc.identifier.urihttps://www.repository.cam.ac.uk/handle/1810/248608
dc.descriptionThis is the author accepted manuscript. The final version is available from Elsevier via http://dx.doi.org/10.1016/j.disc.2015.05.028en
dc.description.abstractWe study F-saturation games, first introduced by Füredi, Reimer and Seress [4] in 1991, and named as such by West [5]. The main question is to determine the length of the game whilst avoiding various classes of graph, playing on a large complete graph. We show lower bounds on the length of path-avoiding games, and more precise results for short paths. We show sharp results for the tree avoiding game and the star avoiding game.en
dc.description.sponsorshipThe first author was supported by Trinity College, Cambridge. The second author was partially supported by the Estonian Research Council through the research grants PUT405, PUT620 and IUT20-5.en
dc.language.isoenen
dc.publisherElsevieren
dc.rightsAll Rights Reserveden
dc.rights.urihttps://www.rioxx.net/licenses/all-rights-reserved/en
dc.titleF-Saturation Gamesen
dc.typeArticleen
dc.type.versionaccepted versionen
prism.endingPage2362
prism.issueIdentifier12
prism.publicationDate2015
prism.publicationNameDiscrete Mathematics
prism.startingPage2356
prism.volume338
pubs.declined2017-10-11T13:54:40.73+0100
rioxxterms.versionofrecord10.1016/j.disc.2015.05.028
rioxxterms.freetoread.startdate2016-06-23


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record